# SDR ASOA2016030714624

- Difficulty date: March 7, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 35,577 hours, 32,501 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 559 AND BETWEEN RBL 27 AND RBL 46 CORRODED.  REMOVED CORROSION ON FLOORBEAM IAW SRM 51-21-06.  FOUND OUT OF LIMITS IAW SRM 53-00-00-07.  REMOVED FLOOR CROSSBEAM AT FS 559 AND STARTED DRILLING NEW CROSS BEAM IAW SRM 51-42-06, PAR 8 AND 51-40-11.  DRILLED UP NEW CROSSBEAM AT FS 559, RBL 27 AND RBL 46 IAW SRM 51-40-11.  INSTALLED SERVICEABLE CROSSBEAM STRAP AT FS 559, BETWEEN RBL 27 AND RBL 46 AS NEEDED REF SRM 51-42-06 AND DWG 601R31025.
